# SDR DHL2004873545

- Difficulty date: December 1, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 85,619 hours, 22,871 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Part time: 85,619 hours, 22,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD L/E CRACKED 3.000 IN LWR SKIN SURFACE (STA XFS 622.500 - 628.725) MAJOR REPAIR.  PERFORMED MAJOR REPAIR IAW DWG W90-R14, REV: IR DATED 11-22-04, FAA FORM 8110-3 DATE 11-29-2004.  REMOVED EXISTING REPAIR DOUBLER IAW DWG W90-R14, SRM 51-1-20D PG 21, SRM 51-1-21 PG 1.  CUT OUT DAMAGED SECTION IAW DWG W90-R14.  PERFORMED NDT INSP IAW NDT SPM PART 06-10-01-001.  FABRICATED REPAIR DOUBLER (AL7075-T6 0.063) AND FILLER (AL7075-T6 0.050) IAW DWG W90-R14.  CLEANED, TREATED AND PRIMED AREA AND INNER FACE OF DOUBLER AND FILLER IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED FILLER AND DOUBLER WITH NEW FASTENERS IAW DWG W90-R14, SRM 51-1-21 PG 1, SRM 51-1-20D PG 9.
